Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 17, NWS Topeka, KS

May 11, 2016Marshall County, Kansas

NWS Topeka, KS issued this river flood warning at May 11, 2016, 10:01 AM CDT for Marshall County, Kansas. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 10:01 AM CDT (15:01 UTC)
Expired
May 12, 2016, 11:54 PM CDT
In force
38 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Marshall County, KS

The radar

The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River at Blue Rapids (BLRK1).

Action stage
21 ft
Minor stage
26 ft
Moderate stage
52 ft
Major stage
68 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06884700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

148 
WGUS83 KTOP 111501
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1001 AM CDT WED MAY 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-112301-
/O.NEW.KTOP.FL.W.0017.160511T1501Z-160513T0454Z/
/BLRK1.1.ER.160511T1239Z.160512T0000Z.160512T1654Z.NO/
1001 AM CDT WED MAY 11 2016

* At  9:15 AM Wednesday the stage was 28.3 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 29.5 feet by early
  this afternoon. The river will fall below flood stage late Thursday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.
  
&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$
8 follow-up statements
288 
WGUS83 KTOP 111638
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1138 AM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-120038-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0454Z/
/BLRK1.1.ER.160511T1239Z.160511T1615Z.160512T1654Z.NO/
1138 AM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Thursday evening.
* At 11:15 AM Wednesday the stage was 29.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.3 feet by this
  afternoon. The river will fall below flood stage late Thursday 
  morning.
* Forecast...The river will continue to fall to below flood stage by 
  late Thursday morning.


&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$
957 
WGUS83 KTOP 112025
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
325 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-120425-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0640Z/
/BLRK1.1.ER.160511T1239Z.160511T1915Z.160512T1840Z.NO/
325 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At  2:15 PM Wednesday the stage was 31.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to around 31.5 feet this 
  Wednesday afternoon and then fall to below flood stage by 
  Thursday early afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-120425-
/O.EXT.KTOP.FL.W.0018.160511T2021Z-160512T1424Z/
/CYCK1.1.ER.160511T1903Z.160512T0000Z.160512T0224Z.NO/
325 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday morning.
* At  3:00 PM Wednesday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16 feet by this
  evening. The river will fall below flood stage later tonight.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
583 
WGUS83 KTOP 120121
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-120921-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0015Z.160512T2027Z.NO/
821 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At  7:15 PM Wednesday the stage was 32.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to crest near 32 feet overnight
and will begin to fall...falling below flood stage by Thursday afternoon. 

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-120921-
/O.EXT.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
821 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday evening.
* At  7:45 PM Wednesday the stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  around midnight tonight. The river is forecast to fall below flood stage 
  Thursday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
002 
WGUS83 KTOP 120424
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1124 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-121224-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
1124 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At 10:15 PM Wednesday the stage was 32.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and shoudl continue to fall...
  falling below flood stage by Thursday afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121223-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
1124 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday evening.
* At 11:15 PM Wednesday the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  early Thursday morning. The river should fall below flood stage 
  later Thursday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
448 
WGUS83 KTOP 120426 CCA
FLSTOP

FLOOD STATEMENT...CORRECTED TYPO 
NATIONAL WEATHER SERVICE TOPEKA KS
1124 PM CDT WED MAY 11 2016

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS..
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY
  REPUBLICAN RIVER AT CLAY CENTER AFFECTING CLAY COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.

&&

KSC117-121224-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
1124 PM CDT WED MAY 11 2016

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL LATE THURSDAY NIGHT.
* AT 10:15 PM WEDNESDAY THE STAGE WAS 32.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND SHOULD CONTINUE TO FALL...
  FALLING BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121223-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
1124 PM CDT WED MAY 11 2016

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER AT CLAY CENTER.
* UNTIL THURSDAY EVENING.
* AT 11:15 PM WEDNESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY 
  EARLY THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  LATER THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOODING OCCURS BETWEEN 16TH...17TH AND 18TH
  ROADS AND BETWEEN LIMESTONE AND OSAGE ROADS.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
058 
WGUS83 KTOP 121054
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
554 AM CDT THU MAY 12 2016

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-121854-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
554 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late tonight.
* At  5:15 AM Thursday the stage was 29.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121854-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1354Z.NO/
554 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until this evening.
* At  5:30 AM Thursday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
123 
WGUS83 KTOP 121441
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
941 AM CDT THU MAY 12 2016

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Republican River at Clay Center affecting Clay County

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-122241-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2008Z.NO/
941 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late tonight.
* At  9:15 AM Thursday the stage was 27.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121511-
/O.CAN.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1058Z.NO/
941 AM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Republican River at Clay Center.
* At  9:30 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  5:58 AM Thursday.
* Forecast...The river will continue to fall to 10.0 feet by Friday 
  morning.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
444 
WGUS83 KTOP 121926
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
226 PM CDT THU MAY 12 2016

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-121956-
/O.CAN.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T1800Z.NO/
226 PM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Big Blue River near Blue Rapids.
* At  1:15 PM Thursday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  1:00 PM Thursday.
* Forecast...The river will continue to fall to 23.4 feet by Friday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 11, 6:26 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 11, 6:26 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
626 AM CDT WED MAY 11 2016

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 239 AM CDT WED MAY 11 2016

Will be brief as storms progged to develop over next hour or so over
the area, with stronger focus along and north of I70. Threat
continues to be large hail and wind, with plume of instability
working its way northward into the area at this time.  Higher
resolution models indicate a convective system developing and moving
to the northeast, with much of the activity east of our area by
around the noon hour as the main front pushes through.  Highs should
still reach into the 70s with lows in the upper 40s to low 50s.

.LONG TERM...(Thursday through Tuesday)
Issued at 239 AM CDT WED MAY 11 2016

Beginning of the period starts with surface high pressure moving
into Kansas by early afternoon Thursday keeping conditions dry and
skies mostly clear.  This high pressure moves southeast late
Thursday night as a surface low and embedded weak shortwave in the
upper level flow move across northeast Kansas Friday afternoon into
Friday night.  With models showing over 1200 J/kg of CAPE and decent
shear across the area Friday, thunderstorms will be possible during
this time period.  Saturday through Wednesday, chances for
precipitation persist in the forecast. While the GFS and ECMWF
still have significant differences in the extended, the best
chance for precipitation looks to be Monday and Monday night
associated with a shortwave moving across the southern stream
flow. Instability looks to be minimal through the end of the
period, therefore have kept either showers or showers with
isolated thunder.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 625 AM CDT WED MAY 11 2016

Line of storms east of the taf sites by issuance. Will have a few
hours of lower cigs before they rise through the day and
eventually scatter out.  Northwesterly winds through the period.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...67
LONG TERM...Heller
AVIATION...67
Hazardous weather outlook, May 11, 7:07 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
707 AM CDT WED MAY 11 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-121215-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
707 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE EAST OUT OF THE AREA BY MID
MORNING. AREA CREEKS AND STREAMS AS WELL AS LOW WATER CROSSINGS
MAY BE RUNNING BANK FULL AFTER THE OVERNIGHT RAINFALL. PORTIONS OF
NORTHEAST KANSAS ARE UNDER A FLASH FLOOD WARNING THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 11, 6:06 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     FLASH FLOOD      2 N CENTRALIA           39.75N 96.13W
05/11/2016                   NEMAHA             KS   LAW ENFORCEMENT

            WATER OVER ROADWAY ON HIGHWAY 187 TWO MILES NORTH OF K9

&&

KC
Local storm report, May 11, 6:39 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
639 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     HEAVY RAIN       WSW CORNING             39.66N 96.03W
05/11/2016  M2.75 INCH       NEMAHA             KS   TRAINED SPOTTER

&&

KC
Local storm report, May 11, 6:50 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
650 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     HEAVY RAIN       5 E DELPHOS             39.27N 97.68W
05/11/2016  E3.07 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

KC
Local storm report, May 11, 7:36 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
736 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     HEAVY RAIN       MILTONVALE              39.35N 97.45W
05/11/2016  M3.05 INCH       CLOUD              KS   CO-OP OBSERVER

            24 HOUR TOTAL

&&

EH
Local storm report, May 11, 8:56 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HEAVY RAIN       4 SSW BAILEYVILLE       39.79N 96.21W
05/11/2016  M1.30 INCH       NEMAHA             KS   TRAINED SPOTTER

            1.30 INCHES OF RAIN FELL BETWEEN 415AM AND 7AM.

&&

KC
Local storm report, May 11, 9:16 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      3 N BEATTIE             39.90N 96.42W
05/11/2016                   MARSHALL           KS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD APPROXIMATELY 3 MILES NORTH OF
            BEATTIE ON K99.

&&

CO

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:47 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington28 min
May 11, 2:48 AM CDTSevere Thunderstorm WarningTOPCoffey, Osage27 min
May 11, 3:16 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington29 min
May 11, 3:23 AM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington37 min
May 11, 3:26 AM CDTSevere Thunderstorm WarningTOPFranklin, Osage49 min
May 11, 3:52 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Ottawa, Riley23 min
May 11, 4:05 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington25 min
May 11, 4:14 AM CDTSpecial Weather StatementTOPShawnee46 min
May 11, 4:14 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley31 min
May 11, 4:32 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley43 min
May 11, 4:58 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie32 min
May 11, 5:00 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee30 min
May 11, 5:22 AM CDTSevere Thunderstorm WarningTOPJefferson8 min
May 11, 6:00 AM CDTFlash Flood WarningTOPBrown, Jackson, Marshall, Nemaha4 hr
May 11, 6:14 AM CDTAreal Flood AdvisoryTOPDouglas, Jackson, Jefferson, Shawnee91 min
May 11, 7:32 AM CDTAreal Flood WarningTOPJefferson3 hr
May 11, 2:05 PM CDTRiver Flood WarningTOPClay20 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.